On anisotropic imbeddings

Miroslav Krbec

Commentationes Mathematicae Universitatis Carolinae (1984)

  • Volume: 025, Issue: 3, page 473-481
  • ISSN: 0010-2628

How to cite

top

Krbec, Miroslav. "On anisotropic imbeddings." Commentationes Mathematicae Universitatis Carolinae 025.3 (1984): 473-481. <http://eudml.org/doc/17338>.

@article{Krbec1984,
author = {Krbec, Miroslav},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {anisotropic Sobolev spaces; imbedding; scale of mixed norm - spaces; limit exponent theorem of the Trudinger type; anisotropic Besov space},
language = {eng},
number = {3},
pages = {473-481},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On anisotropic imbeddings},
url = {http://eudml.org/doc/17338},
volume = {025},
year = {1984},
}

TY - JOUR
AU - Krbec, Miroslav
TI - On anisotropic imbeddings
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1984
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 025
IS - 3
SP - 473
EP - 481
LA - eng
KW - anisotropic Sobolev spaces; imbedding; scale of mixed norm - spaces; limit exponent theorem of the Trudinger type; anisotropic Besov space
UR - http://eudml.org/doc/17338
ER -

References

top
  1. R. A. ADAMS, Sobolev spaces, Academic Press, New York - San Francisco - London 1975. (1975) Zbl0314.46030MR0450957
  2. A. BENEDEK R. PANZONE, The spaces L p with mixed norms, Duke Math. J. 28 (1961), 301-324. (1961) MR0126155
  3. J. BERGH J. LÖFSTRÖM, Interpolation spaces, Springer-Verlag, Berlin - Heidelberg - New York 1976. (1976) MR0482275
  4. O. V. BESOV V. P. IL'JIN S. M. NIKOLSKII, Integral representation of functions and imbedding theorems, Nauka, Moscow 1975 (Russian). (1975) 
  5. L. I. HEDBERG, On certain convolution inequalities, Proc. Amer. Math. Soc. 36 (1972), 505-510. (1972) MR0312232
  6. J. MOSER, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J. 20 (1971), 1077-1092. (1971) MR0301504
  7. J. PEETRE, Espaces d'interpolation et théorème de Soboleff, Ann. Inst. Fourier Univ. Grenoble 16 (1966), 279-317. (1966) Zbl0151.17903MR0221282
  8. J. RÁKOSNÍK, Some remarks to anisotropic Sobolev spaces I, Beiträge zur Analysis 13 (1979), 55-68. (1979) MR0536217
  9. R. S. STRICHARTZ, A note on Trudinger's extension of Sobolev's inequalities, Indiana Univ. Math. J. 21 (1972), 841-842. (1972) Zbl0241.46028MR0293389
  10. H. TRIEBEL, Interpolation theory, function spaces, differential operators, VEB Deutscher Verlag der Wissenschaften, Berlin 1978. (1978) Zbl0387.46033MR0500580
  11. N. S. TRUDINQER, On imbeddings into Orlicz spaces and some applications, J. Math. Mech. 17 (1967), 473-483. (1967) MR0216286

NotesEmbed ?

top

You must be logged in to post comments.